# SDR A6WA2018122646251

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R33101117
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS193.00, LBL30 ELECTRICAL BAY FLOOR IS CRACKED AT INSIDE CORNER.     REPAIRED FS193.00 LBL30 ELECTRICAL BAY FLOOR IAW REO 601R-53-11-111 REV -NC.
